# SDR FDEA201604161233

- Difficulty date: April 16, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 40,507 hours, 21,310 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

500 FT AGL, MAIN CARGO DECK SMOKE ON ECAM ALERT.  COMPLIED WITH ECAM & QRH.  LANDED UNEVENTFULLY.
